# SDR SWIA201642736

- Difficulty date: October 4, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 25,664 hours, 23,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Chafed
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL RETAINER CHAFED IN MULTIPLE PLACES AT THE HALF HINGE AREA.  REPLACED THE PAX DOOR SEAL RETAINER IAW REO. OPS CHECKED GOOD.
